Alert archive / Texas / Wind Advisories in 2012

Wind Advisory 1, NWS Corpus Christi, TX

January 11, 20127 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Jan 11, 2012, 2:27 PM CST for 7 counties in Texas. It took effect at Jan 12, 2012, 5:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2012, 2:27 PM CST (20:27 UTC)
In effect from
Jan 12, 2012, 5:00 AM CST
Expired
Jan 12, 2012, 12:00 PM CST
In force
7 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2690 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WWUS74 KCRP 112027
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
227 PM CST WED JAN 11 2012

...STRONG NORTH WINDS BEHIND A COLD FRONT OVERNIGHT AND THURSDAY
MORNING...

.A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS OVERNIGHT WITH STRONG
NORTH WINDS DEVELOPING BEHIND IT. WINDS ACROSS COASTAL COUNTIES
WILL BECOME NORTH AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH THROUGH
THE MORNING...THEN GRADUALLY DIMINISH IN THE AFTERNOON.

TXZ242>247-120600-
/O.NEW.KCRP.WI.Y.0001.120112T1200Z-120112T1800Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
227 PM CST WED JAN 11 2012

...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST THURSDAY. 

* TIMING...A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS BETWEEN
  MIDNIGHT AND 3 AM CST TONIGHT WITH STRONG NORTH WINDS GRADUALLY
  DEVELOPING BEHIND IT AND CONTINUING THROUGH MIDDAY THURSDAY.

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 40 MPH ARE 
  EXPECTED.

* IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE VEHICLES.
  LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. 
MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD
BE BLOWN AROUND BY THE STRONG WINDS.

&&

$$

JR
2 follow-up statements
976 
WWUS74 KCRP 120340
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
940 PM CST WED JAN 11 2012

...STRONG NORTH WINDS BEHIND A COLD FRONT OVERNIGHT AND THURSDAY
MORNING...

.A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS OVERNIGHT WITH STRONG
NORTH WINDS DEVELOPING BEHIND IT. WINDS ACROSS COASTAL COUNTIES
WILL BECOME NORTH AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH THROUGH
THE MORNING...THEN GRADUALLY DIMINISH IN THE AFTERNOON.

TXZ242>247-121200-
/O.CON.KCRP.WI.Y.0001.120112T1200Z-120112T1800Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
940 PM CST WED JAN 11 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST THURSDAY...

* TIMING...A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS BETWEEN 11
  PM TONIGHT AND 2 AM CST THURSDAY MORNING. STRONG NORTH WINDS
  WILL GRADUALLY DEVELOP BEHIND THE FRONT AND CONTINUE THROUGH
  MIDDAY THURSDAY.

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 40 MPH ARE 
  EXPECTED. 

* IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE VEHICLES.
  LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.
MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN AROUND BY THE STRONG WINDS.

&&

$$

TMT/JR
508 
WWUS74 KCRP 121007
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 AM CST THU JAN 12 2012

...STRONG NORTH WINDS BEHIND A COLD FRONT OVERNIGHT AND THURSDAY
MORNING...
...FREEZING TEMPERATURES EXPECTED OVER THE NORTHERN TIER OF
COUNTIES OF SOUTH TEXAS FRIDAY MORNING...

.A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS AROUND MIDNIGHT WILL
CONTINUE TO PRODUCE STRONG NORTH WINDS THROUGH THE MORNING
HOURS...WITH GUSTS BETWEEN 40 AND 45 MPH EXPECTED OVER MOST AREAS.
WINDS WILL DIMINISH THIS AFTERNOON. LIGHT WINDS AND A VERY DRY
AIRMASS WILL RESULT IN RAPIDLY FALLING TEMPERATURES OVER THE
NORTHERN TIER OF COUNTIES. FREEZING TEMPERATURES FOR TWO HOURS OR
MORE ARE EXPECTED OVER MOST AREAS GENERALLY NORTH OF AN ENCINAL
TO SKIDMORE TO BLOOMINGTON LINE.


TXZ234-121800-
/O.NEW.KCRP.FZ.W.0002.120113T0900Z-120113T1400Z/
/O.EXB.KCRP.WI.Y.0001.120112T1100Z-120112T1800Z/
VICTORIA-
INCLUDING THE CITY OF...VICTORIA
407 AM CST THU JAN 12 2012

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY.
A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT UNTIL NOON CST TODAY. THIS IS FOR THE COUNTY OF VICTORIA.

* TIMING...STRONG NORTH WINDS ARE EXPECTED THROUGH THE MORNING
  HOURS. FREEZING TEMPERATURES ARE EXPECTED MAINLY BETWEEN 2 AM
  AND 8 AM CST.

* WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ARE
  EXPECTED.

* TEMPERATURE...EXPECT TEMPERATURES AT FREEZING OR BELOW BETWEEN
  THE HOURS OF 2 AM AND 8 AM. 

* IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE
  VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG
  WINDS. FREEZING TEMPERATURES CAN IMPACT SENSITIVE PLANTS AND
  ANIMALS...SO RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO
  PROTECT THEM FROM THE FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.
MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN AROUND BY THE STRONG WINDS.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

TXZ229>233-121800-
/O.NEW.KCRP.FZ.W.0002.120113T0900Z-120113T1400Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD
407 AM CST THU JAN 12 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY.
THE FREEZE WARNING IS FOR THE COUNTIES OF LA SALLE...
MCMULLEN...LIVE OAK...BEE AND GOLIAD.

* TEMPERATURE...EXPECT TEMPERATURES AT FREEZING OR BELOW BETWEEN
  THE HOURS OF 2 AM AND 8 AM. 

* IMPACTS...FREEZING TEMPERATURES CAN IMPACT SENSITIVE PLANTS AND
  ANIMALS...SO RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO
  PROTECT THEM FROM THE FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

TXZ242>247-121800-
/O.EXT.KCRP.WI.Y.0001.120112T1100Z-120112T1800Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
407 AM CST THU JAN 12 2012

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* TIMING...A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS OVERNIGHT
  WILL CONTINUE TO BRING STRONG NORTH WINDS...AND WIND GUSTS TO
  THE AREA. THESE WINDS WILL LAST THROUGH THE MORNING HOURS. THIS
  ADVISORY IS FOR THE COUNTIES OF KLEBERG...NUECES...SAN
  PATRICIO...ARANSAS...REFUGIO AND CALHOUN. 

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE
  EXPECTED.

* IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE 
  VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.
MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN AROUND BY THE STRONG WINDS.

&&

$$

GW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 11, 11:34 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Jan 11, 11:34 AM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 AM CST WED JAN 11 2012

.DISCUSSION...MINOR CHANGES MADE TO HOURLY TEMP/RH GRIDS FOR
TODAY TO RE-ESTABLISH TRENDS. NO OTHER CHANGES REQUIRED. DRY
SOUTHWEST FLOW TODAY WILL RESULT IN WARM CONDITIONS. STRONG COLD
FRONT STILL ON SCHEDULE FOR THE OVERNIGHT PERIOD.

12Z AVIATION BELOW.

&&

.AVIATION...VFR CONDITIONS THROUGH THE TAF PERIOD. MAIN ISSUE IS
THE WIND FORECAST. SW WINDS TODAY...WITH A FEW GUSTS TO 15-20 KTS
ACROSS ERN TAF SITES THRU 00Z. STRONG COLD FRONT...CURRENTLY
MOVING THRU NW TX...WILL ARRIVE INTO S TX OVERNIGHT. CURRENT
TRENDS HAVE THE FRONT ARRIVING TO VCT-LRD LINE AROUND 06Z AND TO
CRP AROUND 07Z-08Z. STRONG AND GUSTY N WINDS WILL DEVELOP BEHIND
THE FRONT...WITH GUSTS INCREASING TO OVER 30 KTS BY 12Z AND
PERSIST THRU THU MORNING.

&&

PREV DISCUSSION... /ISSUED 428 AM CST WED JAN 11 2012/

DISCUSSION...UPDATED FOR SMALL CRAFT ADVISORY TONIGHT. SEE
WATCHES/WARNINGS/ADVISORIES SECTION.

PREV DISCUSSION... /ISSUED 419 AM CST WED JAN 11 2012/

SHORT TERM (TODAY THROUGH THURSDAY)...AGAIN BASICALLY A
TEMPERATURE FORECAST WITH THE MAIN OTHER ISSUE BEING THE TIMING OF
THE COLD FRONT. SHOULD SEE A WARM AND SUNNY DAY TODAY BEFORE THE
BIG COOL DOWN THURSDAY WITH MID AND HIGH CLOUDS INCREASING DURING
THE DAY. BASICALLY WENT 10 TO 12 DEGREES WARMER FOR HIGHS TODAY
AREA-WIDE...AS WESTERLY WINDS OFF THE DECK WILL MAKE FOR A QUICK
WARM UP (AFTER A COOL START...SO DIURNALS TODAY WILL BE LARGE).
FRONT WILL MOVE INTO THE CWFA AROUND MIDNIGHT...THEN THROUGH THE
OFFSHORE WATERS BY 12Z THURSDAY (NOT TOO MANY MODEL DIFFERENCE ON
THIS SO WENT CONSENSUS ON THE FRONT). SHOULD SEE ABOUT A 20 DEGREE
COOL DOWN ON HIGH TEMPERATURES FOR THURSDAY...WITH BREEZY TO WINDY
CONDITIONS. LOW LEVEL MOISTURE WITH FRONT WAY TOO LIMITED FOR ANY
RAINFALL PRIOR TO FROPA...AND REMAINS SO AFTER FROPA SO AIRMASS
TOO DRY FOR ANY PRECIPITATION DESPITE INCREASE IN CLOUDS (WILL BE
MID AND HIGH CLOUDS) AND SOME WEAK UPPER LEVEL SUPPORT.
OVERALL...WENT ON THE WARM SIDE OF GUIDANCE FOR TODAY (IF NOT
HIGHER)...BUT ON THE COOLER SIDE BEHIND THE BOUNDARY.

MARINE (TODAY THROUGH THURSDAY)...OFFSHORE FLOW THIS MORNING WILL
BECOME SOUTHERLY TONIGHT BUT REMAIN BELOW ANY FLAGS. STRONG
OFFSHORE FLOW BEHIND FRONT TONIGHT WILL BRING THE FLAGS UP. WILL
GO WITH SCA (AND HAVE ISSUED/UPDATED CWF) SINCE SURROUNDING
OFFICES HAVE ALREADY ISSUED SO WILL KEEP CONSISTENCY SINCE SCA
CONDITIONS DO SEEM ALL BUT INEVITABLE.

FIRE WEATHER (TODAY THROUGH THURSDAY)...WILL MAINTAIN ELEVATED
FIRE WEATHER CONCERN THROUGH THURSDAY. WAS CONSIDERING A FIRE
WEATHER WATCH AGAIN BUT THAT WOULD BE BASED ON PERSISTENT WIND
GUSTS A0A 25 MPH AND DO NOT WANT TO JUMP THE GUN ON THAT SINCE
STILL SOME UNCERTAINTY WHETHER GUSTS WILL REMAIN WHEN RH VALUES
DECREASE TO CRITICAL LEVELS THURSDAY.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY NIGHT)...BY THURSDAY
NIGHT...A FULL DAY OF STRONG COLD ADVECTION SHOULD ALLOW TEMPS TO
DECREASE OVERNIGHT TO NEAR FREEZING. SOME MODEL GUIDANCE SHOWS TEMPS
DECREASING EVEN FURTHER...BUT CONCERNED ABOUT THE CLOUD COVER
EXPECTED TO REMAIN OVER THE AREA.  IF SKIES WERE TO CLEAR WOULD BE
CONFIDENT IN TEMPS BELOW FREEZING FOR MANY AREAS...BUT SOUNDING
WOULD INDICATE A GOOD COVER OF MID TO HIGH CLOUDS. SOMETHING TO KEEP
AN EYE ON. BEYOND THURSDAY UPPER LEVEL PATTERN BECOMES ZONAL OVER
TEXAS...WITH LITTLE IN THE WAY OF ACTIVITY OVER THE NEXT SEVERAL
DAYS. SURFACE RIDGE SHIFTS ACROSS THE AREA AND THEN ELONGATES OVER S
TX AND THE GULF OF MEXICO. A PIECE OF ENERGY AT 500MB DOES APPROACH
THE AREA SATURDAY...BUT WITH NO MOISTURE RETURN YET...WILL NOT
EXPECT ANYTHING OUT OF IT. WINDS EVENTUALLY TURN TO THE SOUTHEAST
INCREASING MOISTURE. HAVE KEPT 20 POPS OVER THE AREA FROM SUNDAY
AFTERNOON THROUGH MONDAY AFTERNOON AS MOISTURE INCREASES AND A FRONT
APPROACHES FROM THE NORTH. THE FRONT IS EXPECTED TO STALL NORTH OF
THE AREA...AND POSSIBLY PUSH THROUGH BY WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    81  43  56  36  58  /   0   0   0   0  10
VICTORIA          76  37  53  32  57  /   0   0  10   0  10
LAREDO            81  45  56  36  59  /   0   0   0   0   0
ALICE             81  41  57  33  59  /   0   0   0   0  10
ROCKPORT          75  44  56  40  56  /   0   0  10   0  10
COTULLA           78  40  57  32  59  /   0   0   0   0   0
KINGSVILLE        81  42  57  33  59  /   0   0   0   0  10
NAVY CORPUS       76  46  56  42  56  /   0   0   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 3 AM TO 3 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

&&

JR/76...SHORT TERM/AVIATION
Hazardous weather outlook, Jan 11, 5:57 AM CST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
557 AM CST WED JAN 11 2012

TXZ229>234-239>247-121200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
557 AM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER SOUTH TEXAS
TODAY AS RELATIVE HUMIDITY VALUES FALL TO BETWEEN 10 AND 30
PERCENT BUT WINDS STAY ABOVE RED FLAG LEVELS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER SOUTH TEXAS
THURSDAY...WITH A FEW LOCATIONS HAVING RED FLAG CONDITIONS FOR A
SHORT TIME THURSDAY AFTERNOON. AT THIS TIME...IT APPEARS THAT MOST
AREAS WILL REMAIN BELOW RED FLAG CRITERION SO A FIRE WEATHER WATCH
HAS NOT BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-121200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
557 AM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP TONIGHT BEHIND A
STRONG COLD FRONT WHICH WILL MOVE THROUGH THE WATERS BEFORE
SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE FOR ALL MARINE
INTERESTS ON THURSDAY...AND FOR THE OFFSHORE WATERS THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/PZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 4:26 AM CSTSmall Craft AdvisoryCRP46 hr
Jan 11, 2:14 PM CSTGale WarningCRP24 hr
Jan 11, 2:36 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more25 hr

Nearby

Wind Advisories in Texas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.